RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 3, Pages 607–619 (Mi izv1826)  

Distribution of the eigenvalues of the Sturm–Liouville operator equation

V. A. Mikhailets


Abstract: This work contains an analysis of the dependence of the lower terms of the asymptotics of the distribution of the eigenvalues of the equation $-y"+Ay=\lambda y$ upon the spectrum of the positive selfadjoint operator $A$ and the form of the boundary conditions. As a corollary the second term is found for the spectral asymptotics of classical boundary value problems for the Laplace equation in three-dimensional cylindrical domains.
Bibliography: 20 titles.

Full text: PDF file (987 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:3, 571–582

Bibliographic databases:

UDC: 517.9
MSC: Primary 34B25, 34G05, 47A50; Secondary 47B25, 35A15, 35J05
Received: 06.05.1976

Citation: V. A. Mikhailets, “Distribution of the eigenvalues of the Sturm–Liouville operator equation”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 607–619; Math. USSR-Izv., 11:3 (1977), 571–582

Citation in format AMSBIB
\Bibitem{Mik77}
\by V.~A.~Mikhailets
\paper Distribution of the eigenvalues of the Sturm--Liouville operator equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 3
\pages 607--619
\mathnet{http://mi.mathnet.ru/izv1826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454144}
\zmath{https://zbmath.org/?q=an:0361.34020|0382.34015}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 3
\pages 571--582
\crossref{https://doi.org/10.1070/IM1977v011n03ABEH001736}


Linking options:
  • http://mi.mathnet.ru/eng/izv1826
  • http://mi.mathnet.ru/eng/izv/v41/i3/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:70
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020